| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device inspection, the colonovideoscope exhibited air/water cylinder and air/water tube had white foreign objects.There were no reports of patient involvement.Additional details relating to the patient and the event have been requested, but no response has been received at this time.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the investigation results, the foreign material could not be identified, and it was unknown if the reprocessing was performed in accordance with the instructions for use.A definitive root cause could not be determined.The event can be prevented by following the instructions for use which state: ifu states the detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states the preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.